# SDR 2004F00235

- Difficulty date: August 3, 2004
- Submitted: August 17, 2004
- Operation: General aviation
- Aircraft: N87MA
- Make and model: Piper PA-31
- Aircraft serial: 31444
- Engine: Lyc TIO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Dirty
- Location: Mlg
- Part time: 12,690 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT MAIN LANDING GEAR COLLAPSED AFTER TOUCH DOWN, SUSPECT DIRTY GEARS WITH GRIT ON DOWNLOCK.  ALSO AIRCRAFT HAD BEEN OUT OF SERVICE FOR 5 WEEKS AND RUST HAD ACCUMULATED ON DOWN LOCK.  (EA05200405925)
